# SDR SWAA2017042513290

- Difficulty date: March 4, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 41,257 hours, 24,171 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 273A9110
- Condition: Cracked
- Location: Bs 695
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLE CRACKED AT BS 695, RBL 1.      R & R THE SUPPORT ANGLE IAW SRM AND DWG.
